The University of Southampton
University of Southampton Institutional Repository

On the regularity criteria of the 3D Navier-Stokes equations in critical spaces

On the regularity criteria of the 3D Navier-Stokes equations in critical spaces
On the regularity criteria of the 3D Navier-Stokes equations in critical spaces
Regularity criteria of Leray-Hopf weak solutions to the three-dimensional Navier-Stokes equations in some critical spaces such as Lorentz space, Morrey space and multiplier space are derived in terms of two partial derivatives, ?1u1, ?2u2, of velocity fields.
0252-9602
591-600
Dong, B.
71379120-549e-4042-9bb0-c7f8b1328b14
Gala, Sadek
68155765-4a97-445e-8846-955017cc8dc3
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f
Dong, B.
71379120-549e-4042-9bb0-c7f8b1328b14
Gala, Sadek
68155765-4a97-445e-8846-955017cc8dc3
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f

Dong, B., Gala, Sadek and Chen, Zhi-Min (2011) On the regularity criteria of the 3D Navier-Stokes equations in critical spaces. Acta Mathematica Scientia, 31 (2), 591-600. (doi:10.1016/S0252-9602(11)60259-2).

Record type: Article

Abstract

Regularity criteria of Leray-Hopf weak solutions to the three-dimensional Navier-Stokes equations in some critical spaces such as Lorentz space, Morrey space and multiplier space are derived in terms of two partial derivatives, ?1u1, ?2u2, of velocity fields.

This record has no associated files available for download.

More information

Published date: March 2011
Organisations: Fluid Structure Interactions Group

Identifiers

Local EPrints ID: 204421
URI: http://eprints.soton.ac.uk/id/eprint/204421
ISSN: 0252-9602
PURE UUID: c2a948c1-25d1-4355-8ec2-39332259d1af

Catalogue record

Date deposited: 29 Nov 2011 14:44
Last modified: 08 Jan 2022 05:38

Export record

Altmetrics

Contributors

Author: B. Dong
Author: Sadek Gala
Author: Zhi-Min Chen

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×